Type
Article
Titre
Dual theory of choice under multivariate risks
Dans
Journal of Economic Theory
Auteur(s)
GALICHON Alfred - Department of Economics, Ecole Polytechnique (Auteur)
HENRY Marc - Départment de sciences économiques (Auteur)
Éditeur
US : Elsevier B.V.
Volume
147
Numéro
4
Pages
1501 - 1516 p.
ISSN
00220531
Mots clés
Risk, Rank dependent utility theory, Multivariate comonotonicity, Optimal transportation, Multi-attribute inequality, Gini evaluation functions
Résumé
EN
We propose a multivariate extension of Yaari's dual theory of choice under risk. We show that a decision maker with a preference relation on multidimensional prospects that preserves ¯rst order stochastic dominance and satis¯es comonotonic in-dependence behaves as if evaluating prospects with a weighted sum of quantiles. Both the notions of quantiles and of comonotonicity are extended to the multivariate framework using optimal transportation maps. Finally risk averse decision makers are characterized, and we show how to efficiently compute the functionals they use to evaluate prospects.

CITATION BIBLIOGRAPHIQUE
EXPORT